MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA PEDIATRIC TRACHEOSTOMY TUBE 4.0 TTS FLEXTEND STRAIGHT NECK; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA PEDIATRIC TRACHEOSTOMY TUBE 4.0 TTS FLEXTEND STRAIGHT NECK; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFPS55
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during the routine 3-hourly cuff relief, which involves deflating and reflating balloon with 3.5ml of water patient's mother encountered difficulties with the valve.She stated that the valve was a very tight fit when she inserted the syringe, requiring both her and caregivers to apply significant pressure to the tube.The tube was reported to be used once over a 14-day period.The event happened at the patient's home.There were unknown adverse events reported as a result of the event.
 
Additional Manufacturer Narrative
H3: the device was received for evaluation.The device history review of the reported lot number found no non-conformities during the manufacturing process.Visual and functional tests were performed.The customer's stated problem was not confirmed.The cuff of the set was observed to being inflating as normal and no difficulties inserting either syringe were observed.There was no known cause of the reported issue, and no further action was taken.

Brand Name
BIVONA PEDIATRIC TRACHEOSTOMY TUBE 4.0 TTS FLEXTEND STRAIGHT NECK
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21546400
Report Number9617604-2025-00175
Device Sequence Number7605719
Product Code JOH
UDI-Device Identifier10351688518576
UDI-Public(01)10351688518576(17)281003(10)4434897
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67PFPS55
Device Lot Number4434897
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age9 YR
Patient SexMale
Patient Weight34 KG
Patient EthnicityNon Hispanic
Patient RaceWhite